Skoči na glavni sadržaj

Mathematical Communications , Vol. 9 No. 2, 2004.

  • Datum izdavanja: 22.12.2004.
  • Objavljen na Hrčku: 16.03.2006.

Sadržaj

Puni tekst

On dendrites with the ΩEP-property (str. 113-118)

J. J. Charatonik
Izvorni znanstveni članak


Jensen's inequality for nonconvex functions (str. 119-124)

S. Zlobec
Izvorni znanstveni članak


Existence and approximation of solutions of a system of differential equations of Volterra type (str. 125-139)

B. Vrdoljak, A. Omerspahić
Izvorni znanstveni članak


Diophantine quadruples in the ring Z[√2] (str. 141-148)

Z. Franušić
Izvorni znanstveni članak


Stammler's circles, Stammler's triangle and Morley's triangle of a given triangle (str. 161-168)

R. Kolar-Šuper, V. Volenec
Izvorni znanstveni članak


Total forcing number of the triangular grid (str. 169-179)

D. Vukičević, J. Sedlar
Izvorni znanstveni članak


On path graphs of incidence graphs (str. 181-188)

D. Crnković
Izvorni znanstveni članak


On some properties of the Lyapunov equation for damped systems (str. 189-197)

N. Truhar, K. Veselić
Izvorni znanstveni članak


Posjeta: 14.359 *